I do take Vit B 12 shots. but not the other medicines.
Member has chosen to not make this information public.
Member not yet following any Pages.
I have seen neurologist. First one said my tingling and numb toes and feet was a result of a high school basketball injury to my back (I am 73). Second doctor I saw performed a test on my feet/legs, printed out something and told me to give it to my regular doctor. I gave it to my regular doctor and he sent me back for more testing to see what was causing it. The second visit he performed tests on my hands and with no discussion gave me another letter to take to my regular doctor. I did know enough to ask what kind of neuropathy and he did tell me what it was. End of visit. My A1C is 8 and my regular doctor says the neuropathy is not caused by diabetes. (My brother had neuropathy so I am thinking it is inherited). I have no pain in my feet or hands so am not on medication for that. I watch my diet for the hypoglycemia. I have ICS as well so I am really watching what I eat–which is difficult, as it is for everyone. I am so fatigued. nauseous and dizzy at times that I have to sit down while fixing my food, showering, etc. I am also sleepy quite a bit. My doctor gave me Nuvigil I only take that when I have to be out during the day. I feel something else is wrong making me nauseous, weak, dizzy and sleepy but would like to find out if that is possibly side effects of neuropathy. Not pleased with my medical care at all–which is why I am on my computer trying to grasp all the information I can so I can go forward.
Thank you for your reply. It will take a bit to digest all that information. I was given a diagnosis of axonal neuropathy but no information on cause, care, or a prognosis. I have had tingling/numb toes/feet for about 5 years. Have begun to have balance problems and sometimes not able to feel the gas peddle in my car. I’ve had hypoglycemia for about 50 years (I am 73). Thank you again for your reply.